# SDR DL73K001564

- Difficulty date: August 15, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 47,826 hours, 38,008 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Worn
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB MOVES UP AND DOWN WHEN PUSHING ON UPPER TRAILING EDGE AREA.  FOUND ATTACH FITTINGS WORN.  REPAIRED SAME.
